# SDR 2003F00442

- Difficulty date: March 7, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5700 · Wing Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT NLG WHEEL WELL AFT BULKHEAD CENTER TOP RIGHT STIFFENER BRACKET.  REMOVED CRACK ANGLE.  FABRICATED ANGLE.  TREATED AND PRIMED.  INSTALLED ANGLE AT NOSE LANDING GEAR WHEEL WELL AFT BULKHEAD CENTER RIGHT TOP.  (M)
